MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM LOT. 2407819

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM - MEDIAL; MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM LOT. 2407819
Model Number 02.18.TF2.LM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27-dec-2024: lot: 2407819: (b)(4) items manufactured and released on 19-jun-2024.Expiration date: 2029-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medacta clinical affairs manager: 2 months after primary medial cemented uka, the tibial bone gives way, possibly because of a traumatic event, and exchange is required.No reason to suspect a faulty implant at the origin of this adverse event.There is no indication that any potential issue with the device may have caused or contributed to the event, and the investigation does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 2 months after primary, revision has been performed due to tibial bone fracture, the cause is unknown.It is not possible to define if the fracture may be due to traumatic event or to the progressive destabilization of bone.Moto components have been revised successfully and the surgeon implanted gmk sphere femur and insert and gmk revision tibia with high wedges and stem.

Brand Name
MOTO PARTIAL KNEE SYSTEM - MEDIAL
Common Device Name
MOTO PARTIAL KNEE TIBIAL TRAY FIX CEMENTED S2 LM LOT. 2407819
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21102487
Report Number3005180920-2024-01167
Device Sequence Number8776031
Product Code HSX
UDI-Device Identifier07630030896712
UDI-Public07630030896712
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.TF2.LM
Device Lot Number2407819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2024
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite